# SDR ASOA201100454

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BELLY OF FUSELAGE IN AV BAY BETWEEN FS 349 AND 364 BETWEEN STR 25L AND 26L.  REPAIRED IAW REO 670-53-21-662.
